# SDR 97UAL900466

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 2760 · Drag Control System
- Part: Speed Brakes
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE ROLLS OFF TO LEFT EXCESSIVELY WHEN SPEED BRAKES ARE EXTENDED.  *S/D*  INSPECTED  SYSTEM AND OPERATED SPEED BRAKES.  WORKED NORMALLY.
